# SDR DHLA200700048

- Difficulty date: September 15, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N751DH
- Make and model: Boeing 727264
- Aircraft serial: 22982
- Aircraft time: 35,247 hours, 18,867 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Tube
- Condition: Obstructed
- Location: First Officer
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ACCELERATION AT 80 KTS NO AIRSPEED INDICATION ON F/O AIRSPEED.  A/C WT 131.7 AS 90KTS 27 DEGREES C  ALT 0 FT COMPLETE RTO FLOW CHART BRAKE ENERGY NORMAL RANGE RWY 18R MCO.  FOUND FOREIGN OBJECT IN F/O PITOT TUBE REMOVED OBJECT PERFORMED PITOT STATIC SYSTEM LEAK CHECK LOW RANGE NO DEFECTS NOTED IAW B727 MM 34-11-0.  NO SPECIAL INSPECTIONS REQUIRED DUE TO REJECTED T/O.
